MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 CX DETACHABLE 6MM X 20CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 CX DETACHABLE 6MM X 20CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-780620
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause could not be established.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that after placement of an embolization coil at the intended treatment site, the coil unexpectedly detached without use of the detachment controller.The coil was properly placed and there was no additional intervention or reported patient injury.
 
Additional Manufacturer Narrative
Additional information: (b5) treatment was being performed on a pulmonary artery that was hemorrhaging.

Brand Name
AZUR 18 CX DETACHABLE 6MM X 20CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9802941
Report Number2032493-2020-00066
Device Sequence Number779052
Product Code KRD
UDI-Device Identifier00810170018312
UDI-Public(01)00810170018312(11)170706(17)220630(10)170706568
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2022
Device Model Number45-780620
Device Catalogue Number45-780620
Device Lot Number170706568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1